# SDR USAA2012041800010

- Difficulty date: April 16, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 98,446 hours, 18,895 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL  FLT 803  EN ROUTE PHL TO CUN.  LOST RIGHT UTILITY BUSS ON TAKEOFF.  THE CREW ALSO COULD NOT RETRACT THE LANDING GEAR, AND WERE DOWN TO ONE RADIO.  ATTEMPTED 1 RESET.  THE CONDITION REMAINED.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD PHL.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED RT MAIN DC SECT 1 C/B.  RAN ENGINES.  RT BUS OPS CHECKS NORMAL.
